# SDR F3LA00174

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED SMALL HOLE IN RADIUS OF TEAR STRAP, STATION 277, STRINGER 21R.  MAINTENANCE INSTALLED DOUBLER ON TEAR STRAP PER SRM 53-30-02.  (M)
